# SDR UALA2013043003021

- Difficulty date: April 29, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 41,752 hours, 17,169 cycles
- Engine: Iae V2522A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TIP BRAKE FAULT DISPLAYED ON UPPER ECAM SCREEN.  FOUND SFCC-1 FAULTING LEFT WTB BLUE SOLENOID 33CV.  REPLACED 33CV SOLENOID REF MM.
